Hi, I am Xiaodi Li, My LiveDNA is 86.5252
 
   
  Home
 
 
 
Dr. Xiaodi Li
 
Highest Degree: Ph.D. in Applied Mathematics from Xiamen University, China
 
Institute: Shandong Normal University, China
 
Area of Interest: Physical Science Engineering
  •   Stability
  •   Impulse
  •   Functional Differential Equations
  •   Delay
 
URL: http://livedna.org/86.5252
 
My SELECTED Publications
1:   Fu, X. and X. Li, 2008. Oscillation of higher order impulsive differential equations of mixed type with constant argument at fixed time. Math. Comput. Modell., 48: 776-786.
CrossRef  |  Direct Link  |  
2:   Fu, X. and X. Li, 2008. W-stability theorems of nonlinear impulsive functional differential systems. J. Comput. Applied Math., 221: 33-46.
CrossRef  |  Direct Link  |  
3:   Fu, X. and X. Li, 2009. Global exponential stability and global attractivity of impulsive Hopfield neural networks with time delays. J. Comput. Applied Math., 231: 187-199.
CrossRef  |  Direct Link  |  
4:   Fu, X. and X. Li, 2009. New results on pulse phenomena for impulsive differential systems with variable moments. Nonlinear Anal. Theory Methods Appl., 71: 2976-2984.
CrossRef  |  Direct Link  |  
5:   Fu, X. and X. Li, 2009. Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems. J. Comput. Appl. Math., 224: 1-10.
CrossRef  |  Direct Link  |  
6:   Fu, X. and X. Li, 2011. LMI conditions for stability of impulsive stochastic Cohen-Grossberg neural networks with mixed delays. Commun. Nonlinear Sci. Numerical Simul., 16: 435-454.
CrossRef  |  Direct Link  |  
7:   Fu, X., X. Li and H. Akca, 2013. Exponential state estimation for impulsive neural networks with time delay in the leakage term. Arabian J. Math., 2: 33-49.
CrossRef  |  Direct Link  |  
8:   Li, X. and J. Cao, 2010. Delay-dependent stability of neural networks of neutral type with time delay in the leakage term. Nonlinearity, 23: 1709-1726.
CrossRef  |  Direct Link  |  
9:   Li, X. and J. Shen, 2010. LMI approach for stationary oscillation of interval neural networks with discrete and distributed time-varying delays under impulsive perturbations. IEEE Trans. Neural Networks, 21: 1555-1563.
CrossRef  |  PubMed  |  Direct Link  |  
10:   Li, X. and M. Bohner, 2010. Exponential synchronization of chaotic neural networks with mixed delays and impulsive effects via output coupling with delay feedback. Math. Comput. Modell., 52: 643-653.
CrossRef  |  Direct Link  |  
11:   Li, X. and M. Bohner, 2012. An impulsive delay differential inequality and applications. Comput. Math. Appl., 64: 1875-1881.
CrossRef  |  Direct Link  |  
12:   Li, X. and Q. Xi, 2009. Oscillatory and asymptotic properties of impulsive difference equations with time-varying delays. Int. J. Difference Equations, 4: 201-209.
Direct Link  |  
13:   Li, X. and R. Rakkiyappan, 2011. Robust asymptotic state estimation of Takagi-Sugeno fuzzy Markovian jumping Hopfield neural networks with mixed interval time-varying delays. Math. Methods Applied Sci., 34: 2197-2207.
CrossRef  |  Direct Link  |  
14:   Li, X. and R. Rakkiyappan, 2012. Delay-dependent global asymptotic stability criteria for stochastic genetic regulatory networks with markovian jumping parameters. Appl. Math. Modell., 36: 1718-1730.
CrossRef  |  Direct Link  |  
15:   Li, X. and R. Rakkiyappan, 2013. Impulsive controller design for exponential synchronization of chaotic neural networks with mixed delays. Commun. Nonlinear Sci. Numerical Simul., 18: 1515-1523.
CrossRef  |  Direct Link  |  
16:   Li, X. and R. Rakkiyappan, 2013. Stability results for Takagi-Sugeno fuzzy uncertain BAM neural networks with time delays in the leakage term. Neural Comput. Applic., 22: 203-219.
CrossRef  |  Direct Link  |  
17:   Li, X. and S. Song, 2013. Impulsive control for existence, uniqueness and global stability of periodic solutions of recurrent neural networks with discrete and continuously distributed delays. IEEE Trans. Neural Networks, 24: 868-877.
CrossRef  |  Direct Link  |  
18:   Li, X. and S. Song, 2014. Research on synchronization of chaotic delayed neural networks with stochastic perturbation using impulsive control method. Commun. Nonlinear Sci. Numerical Simul., 19: 3892-3900.
CrossRef  |  Direct Link  |  
19:   Li, X. and X. Fu, 2010. Stability analysis of stochastic functional differential equations with infinite delay and its application to recurrent neural networks. J. Comput. Applied Mathe., 234: 407-417.
CrossRef  |  Direct Link  |  
20:   Li, X. and X. Fu, 2011. Global asymptotic stability of stochastic cohen-grossberg-type BAM neural networks with mixed delays: An LMI approach. J. Comput. Appl. Math., 235: 3385-3394.
CrossRef  |  Direct Link  |  
21:   Li, X. and X. Fu, 2011. Synchronization of chaotic delayed neural networks with impulsive and stochastic perturbations. Commun. Nonlinear Sci. Numer. Simul., 16: 885-894.
CrossRef  |  Direct Link  |  
22:   Li, X. and X. Fu, 2012. Lag synchronization of chaotic delayed neural networks via impulsive control. IMA J. Math. Control Info., 29: 133-145.
CrossRef  |  Direct Link  |  
23:   Li, X. and X. Fu, 2013. Effect of leakage time-varying delay on stability of nonlinear differential systems. J. Franklin Inst., 350: 1335-1344.
CrossRef  |  Direct Link  |  
24:   Li, X. and X. Fu, 2014. On the global exponential stability of impulsive functional differential equations with infinite delays or finite delays. Commun. Nonlinear Sci. Numerical Simul., 19: 442-447.
CrossRef  |  Direct Link  |  
25:   Li, X. and Z. Chen, 2009. Stability properties for hopfield neural networks with delays and impulsive perturbations. Nonlinear Anal. Real World Appl., 10: 3253-3265.
CrossRef  |  Direct Link  |  
26:   Li, X., 2007. Oscillation properties of higher order impulsive delay differential equations. Int. J. Difference Equations, 2: 209-219.
Direct Link  |  
27:   Li, X., 2008. Impulsive stabilization of certain delay differential equations with piecewise constant argument. Int. J. Difference Equations, 3: 267-276.
Direct Link  |  
28:   Li, X., 2008. Oscillation of a kind of impulsive differential equations of mixed type with constant argument. Mathematica Applicata, 21: 404-410.
Direct Link  |  
29:   Li, X., 2009. Existence and global exponential stability of periodic solution for impulsive cohen-grossberg-type BAM neural networks with continuously distributed delays. Appl. Math. Comput., 215: 292-307.
CrossRef  |  Direct Link  |  
30:   Li, X., 2009. Exponential stability of cohen-grossberg-type BAM neural networks with time-varying delays via impulsive control. Neurocomputing, 73: 525-530.
CrossRef  |  Direct Link  |  
31:   Li, X., 2009. Global exponential stability for a class of neural networks. Appl. Math. Lett., 22: 1235-1239.
CrossRef  |  Direct Link  |  
32:   Li, X., 2009. Impulsive differential inequalities and impulsive integral inequalities with piecewise constant argument. Chin. J. Eng. Math., 26: 558-562.
33:   Li, X., 2009. Uniform asymptotic stability and Global stability of impulsive infinite delay differential equations. Nonlinear Anal. Theory Methods Appl., 70: 1975-1983.
CrossRef  |  Direct Link  |  
34:   Li, X., 2010. Existence and Global exponential stability of periodic solution for delayed neural networks with impulsive and stochastic effects. Neurocomputing, 73: 749-758.
CrossRef  |  Direct Link  |  
35:   Li, X., 2010. Exponential stability of hopfield neural networks with time-varying delays via impulsive control. Math. Methods Appl. Sci., 33: 1596-1604.
CrossRef  |  Direct Link  |  
36:   Li, X., 2010. Global exponential stability of delay neural networks with impulsive perturbations. Adv. Dynamical Syst. Applic., 5: 107-122.
37:   Li, X., 2010. Global robust stability for stochastic interval neural networks with continuously distributed delays of neutral type. Applied Math. Comput., 215: 4370-4384.
CrossRef  |  
38:   Li, X., 2010. New results on Global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays. Nonlinear Anal. Real World Appl., 11: 4194-4201.
CrossRef  |  Direct Link  |  
39:   Li, X., 2012. Further analysis on uniform stability of impulsive infinite delay differential equations. Appl. Math. Lett., 25: 133-137.
CrossRef  |  Direct Link  |  
40:   Li, X., C. Ding and Q. Zhu, 2010. Synchronization of stochastic perturbed chaotic neural networks with mixed delays. J. Franklin Inst., 347: 1266-1280.
CrossRef  |  Direct Link  |  
41:   Li, X., D. O'Regan and H. Akca, 2015. Global exponential stabilization of impulsive neural networks with unbounded continuously distributed delays. IMA J. Applied Math., 80: 85-99.
Direct Link  |  
42:   Li, X., H. Akca and X. Fu, 2013. Uniform stability of impulsive infinite delay differential equations with applications to systems with integral impulsive conditions. Applied Math. Comput., 219: 7329-7337.
CrossRef  |  Direct Link  |  
43:   Li, X., P. Balasubramaniam and R. Rakkiyappan, 2011. Stability results for stochastic bidirectional associative memory neural networks with multiple discrete and distributed time-varying delays. Int. J. Comput. Math., 6: 1358-1372.
CrossRef  |  Direct Link  |  
44:   Li, X., Q. Zhu and D. O'Regan, 2014. pth Moment exponential stability of impulsive stochastic functional differential equations and application to control problems of NNs. J. Franklin Inst., 351: 4435-4456.
CrossRef  |  Direct Link  |  
45:   Li, X., R. Rakkiyappan and C. Pradeep, 2012. Robust μ-stability analysis of markovian switching uncertain stochastic genetic regulatory networks with unbounded time-varying delays. Commun. Nonlinear Sci. Numer. Simul., 17: 3894-3905.
CrossRef  |  Direct Link  |  
46:   Li, X., R. Rakkiyappan and P. Balasubramaniam, 2011. Existence and Global stability analysis of equilibrium of fuzzy cellular neural networks with time delay in the leakage term under impulsive perturbations. J. Franklin Inst., 348: 135-155.
CrossRef  |  Direct Link  |  
47:   Li, X., X. Fu and R. Rakkiyappan, 2014. Delay-dependent stability analysis for a class of dynamical systems with leakage delay and nonlinear perturbations. Applied Math. Comput., 226: 10-19.
CrossRef  |  Direct Link  |  
48:   Li, X., X. Fu, P. Balasubramaniam and R. Rakkiyappan, 2010. Existence, uniqueness and stability analysis of recurrent neural networks with time delay in the leakage term under impulsive perturbations. Nonlinear Anal. Real World Appl., 11: 4092-4108.
CrossRef  |  Direct Link  |  
49:   Lin, D., X. Li and D. O'Regan, 2012. Stability analysis of generalized impulsive functional differential equations. Math. Comput. Model., 55: 1682-1690.
CrossRef  |  Direct Link  |  
50:   Lin, D., X. Li and D. O'Regan, 2013. μ-stability of infinite delay functional differential systems with impulsive effects. Applicable Anal., 92: 15-26.
CrossRef  |  Direct Link  |  
51:   Liu, C., X. Li and D. O'Regan, 2013. Asymptotically practical stability of impulsive functional differential systems in terms of two measurements. Dynamic Syst. Applic., 22: 621-640.
52:   Rakkiyappan, R., X. Li and D. O'Regan, 2012. Dynamics of fuzzy impulsive bidirectional associative memory neural networks with time-varying delays. J. Applied Math. Comput., 40: 289-317.
CrossRef  |  Direct Link  |  
53:   Stamova, I., T. Stamov and X. Li, 2014. Global exponential stability of a class of impulsive cellular neural networks with supremums. Int. J. Adapt. Control Signal Process., 28: 1227-1239.
CrossRef  |  Direct Link  |  
54:   Wang, J. and X. Li, 2011. New Razumikhin type stability theorem for impulsive functional differential equations with infinite delays. Anal. Applic., 9: 315-327.
CrossRef  |  Direct Link  |  
55:   Wang, L. ans X. Li, 2012. Stability analysis of impulsive delayed switched systems and applications. Math. Methods Applied Sci., 35: 1161-1174.
CrossRef  |  Direct Link  |  
56:   Wang, X., X. Li and GT. Stamov, 2014. Stability analysis of impulsive control systems with finite and infinite delays. Scient. World J., Vol. 2014. 10.1155/2014/932395.
CrossRef  |  Direct Link  |  
57:   Zhu, Q. and X. Li, 2012. Exponential and almost sure exponential stability of stochastic fuzzy delayed cohen-grossberg neural networks. Fuzzy Sets Syst., 203: 74-94.
CrossRef  |  Direct Link  |  
58:   Zhu, Q., F. Xi and X. Li, 2012. Robust exponential stability of stochastically nonlinear jump systems with mixed time delays. J. Optim. Theory Applic., 154: 154-174.
CrossRef  |  Direct Link  |  
59:   Zhu, Q., X. Li and X. Yang, 2011. Exponential stability for stochastic reaction-diffusion BAM neural networks with time-varying and distributed delays. Applied Math. Comput., 217: 6078-6091.
CrossRef  |  Direct Link  |